# SDR DALA2024040404052

- Difficulty date: April 3, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 54,642 hours, 38,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, FOUND AFT OVERWUNG EXIT SIGNS ABOVE DOOR TO BE INOPERATIVE. MAINTENANCE FOUND THE BATTERY CASE CRACKED. INSTALLED NEW BATTERY IAW B717 AMM 33-51-04. REPLACED POWER PACK ASSY PER B717 AMM 33-51-04. OPERATIONAL CHECK WAS GOOD. (LP #0275763)
